Alert archive / North Carolina / Special Weather Statements in 2018

Special Weather Statement, NWS Blacksburg, VA

August 7, 2018Yadkin County, North Carolina

NWS Blacksburg, VA issued this special weather statement at Aug 7, 2018, 4:49 PM EDT for Yadkin County, North Carolina. It was in force for 56 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 7, 2018, 4:49 PM EDT (20:49 UTC)
Expired
Aug 7, 2018, 5:45 PM EDT
In force
56 min
Issued by
NWS Blacksburg, VA

County Yadkin County, NC

The radar

The Roanoke radar (KFCX), 98 km from the middle of the area, began a volume at 20:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 7, 5:05 PM EDTTSTM WND DMG2 E East Bend, NCSEVERAL TREES BLOWN DOWN NEAR THE INTERSECTION OF ROUTE 67 AND BUTNER MILL ROAD

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 8.8 hours before the alert went out and 54 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 12:00Z on 2018-08-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 87 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 12:00Z on 2018-08-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 0 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
87 J/kg
Mixed-layer CIN
-144 J/kg
Mixed-layer LCL
1363 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
0 m²/s²
0-3 km storm-relative helicity
9 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

357 
WWUS81 KRNK 072049
SPSRNK

Special Weather Statement
National Weather Service BLACKSBURG VA
449 PM EDT TUE AUG 7 2018

NCZ020-072145-
Yadkin-
449 PM EDT TUE AUG 7 2018

...A STRONG THUNDERSTORM WILL AFFECT 
EASTERN YADKIN COUNTY...

Until 545 PM EDT. 

At 449 PM EDT, a strong thunderstorm was located over East Bend,
moving southeast at 10 mph.

Wind gusts of 50 to 55 mph and nickel size hail are possible with
this storm.

Locations impacted include...
East Bend...
Enon...
Huntsville...
and Donnaha.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

When it is safe to do so, please send your reports of hail of any
size, as well as reports of any wind damage, including downed trees
or large limbs, to the National Weather Service by calling toll free
at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can also be
shared on the National Weather Service Blacksburg Facebook page and
on Twitter.

LAT...LON 3618 8064 3626 8053 3626 8047 3623 8043
      3622 8043 3621 8045 3617 8044 3614 8044
      3612 8046 3611 8050 3609 8051 3605 8050
      3605 8053
TIME...MOT...LOC 2049Z 318DEG 9KT 3619 8051 

$$

Loconto

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Blacksburg, VA wrote its last area forecast discussion before this special weather statement went out at Aug 7, 3:10 PM EDT, 1 hour 39 minutes earlier.

Area forecast discussion, Aug 7, 3:10 PM EDT, 1 hour 39 minutes before
Area Forecast Discussion
National Weather Service Blacksburg VA
310 PM EDT Tue Aug 7 2018

.SYNOPSIS...
High pressure was centered over the southeastern United States
providing typical summer weather conditions with a daily threat
for mainly afternoon and evening thunderstorms and near
seasonal temperatures. A weak cold front is approaching from the
northwest and will provide better coverage of showers, and
greater threat for organized storms, to the region as it
crosses the area Wednesday.

&&

.NEAR TERM /THROUGH WEDNESDAY/...
As of 305 PM EDT Tuesday...

For late this afternoon into early evening, instability have
increased per diurnal heating cycle and with little or no cap,
deep convection has formed over the mountains. Scattered showers
and thunderstorms a good bet into this evening with greatest
concentration along old outflow boundary that continues to sink
southeast from southeastern West Virginia this morning into
southwestern Virginia this afternoon. Aside for pulse storms
associated with the general heating of the day, there is a
chance for organization of storms to generate from this old
outflow boundary. This boundary favors robust deep convection
and yield strong to isolated severe storms WV/VA this afternoon
and evening. With PWATs in excess of 1.50, main threats would be
from torrential downpours and wet microbursts.

Showers will survive through the evening, living off residual
instabilities and outflow boundaries. Majority of the
convection, if not all, should dissipate around midnight. Debris
clouds from today's storms should limit dense fog from forming
overnight. Overnight lows will ranging from the mid to upper 60s
across the mountains to the low 70s east.

A weak cold front will approach the area tomorrow, but may not
enter the mountains until late in the day. If this is the case,
scattered thunderstorms will fire during the afternoon across
the mountains from heating and lingering outflow boundaries.
These prefrontal mountain showers may help stabilize the
environment before the front enters the area. Late in the day,
convection will start east of the Blue Ridge and in the vicinity
of a lee trough. Convection will likely become stronger across
the piedmont as the front jumps to this surface trough. With the
later arrival of the front tomorrow, more heating will help
destablize the atmosphere, therefore increasing the chances for
strong to severe storms across the area with the higher chance
for organize storms occuring east of the Blue Ridge. SPC
currently has the area in a marginal risk for storms producing
damaging winds. High temperature across the mountains will warm
into the 80s with low to mid 90s east.

&&

.SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY NIGHT/...
As of 150 PM EDT Tuesday...

Enough upper support reaches southwest Virginia, northwest
North Carolina, and southeast West Virginia that thunderstorms
will be in full swing early Wednesday evening. Will be leaning
toward the timing and placement shown by the GFS for the showers
and thunderstorms on Thursday through Friday.

The surface front stalls across Tennessee and North Carolina
Thursday and Friday. This pushes the higher precipitable water
values into the Carolinas and Tennessee Valley. However, not
much change in temperatures behind the front.

Confidence was average for all elements.

&&

.LONG TERM /SATURDAY THROUGH TUESDAY/...
As of 155 PM EDT Tuesday...

Models continued to advertise the same synoptic pattern over
the weekend as the past few runs, with an upper low closing off
over the Ohio Valley and Great Lakes. The Canadian showed little
movement of the upper low but the ECMWF and GFS have the low
lifting northeast and becoming an open wave by Tuesday. WPC
favors this more progressive solution.

This is a mild and wet pattern for the Mid Atlantic region with
deep southwest winds keeping moisture over the area, especially
Saturday and Sunday. A push of drier air works into the region
behind a front that comes through late Monday. Will keep
probability of precipitation behind the second front confined
to the western upslope area in the mountains.

Confidence was average for temperatures and below average for
timing of precipitation.

&&

.AVIATION /19Z TUESDAY THROUGH SUNDAY/...
As of 130 PM EDT Tuesday...

Concerns this afternoon and evening are similar to yesterday
with heating of the day deep convection likely with build-ups
across the mountains leading to scattered showers and
thunderstorms. A more organized area of showers/thunderstorms
will be associated with the cold front in the Ohio Valley and
along any outflow boundary which emanates ESE this afternoon and
evening. There is some potential for organized line segments or
clusters of storms to develop this afternoon across WV/VA
resulting in gusty outflow winds and torrential downpours. Have
include VCTS for all TAF sites today with tempo 4SM SHRA that
may last 10-15 minutes.

Winds today will have a westerly flavor with gradual freshening
of the wind field today into Wednesday ahead of the approaching
cold front, speeds averaging 8-12 kts with gusts 15-20 kts,
with higher wind gusts associated with thunderstorm outflow.

Extended...

Best coverage of storms for the Virginias will occur mid-week
(Wednesday) associated with an upper level trof and passage of
the surface cold front. Focus will then shift south into the
Carolinas Thursday into Friday as the front stalls across the
southern Appalachians.

There is a lot of uncertainty in the forecast for the weekend.
Models are hinting at a cutoff low forming over the eastern
CONUS which suggests a wet pattern for the Mid-Atlantic and
greater potential for sub-VFR. Just not sure how much of an
impact this will have attm to Cigs/Vsbys.

&&

.RNK WATCHES/WARNINGS/ADVISORIES...
VA...None.
NC...None.
WV...None.

&&

SYNOPSIS...RCS
NEAR TERM...RCS
SHORT TERM...AMS
LONG TERM...AMS
AVIATION...PM/RCS
Hazardous weather outlook, Aug 7, 4:10 AM EDT, 12 hours 39 minutes before
Hazardous Weather Outlook
National Weather Service Blacksburg VA
410 AM EDT Tue Aug 7 2018

VAZ007-010>014-016>020-022>024-032>035-043>047-058-059-WVZ042>044-
507-508-080900-
Tazewell-Bland-Giles-Wythe-Pulaski-Montgomery-Carroll-Floyd-Craig-
Alleghany VA-Bath-Roanoke-Botetourt-Rockbridge-Patrick-Franklin-
Bedford-Amherst-Henry-Pittsylvania-Campbell-Appomattox-Buckingham-
Halifax-Charlotte-Mercer-Summers-Monroe-Eastern Greenbrier-
Western Greenbrier-
410 AM EDT Tue Aug 7 2018

This Hazardous Weather Outlook is for central Virginia, south
central Virginia, southwest Virginia, west central Virginia and
southeast West Virginia.

.DAY ONE...Today and tonight.

There is a low probability for widespread hazardous weather.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Some storms Wednesday afternoon and evening may produce locally
damaging wind, especially north of Route 460.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ001>006-018>020-VAZ009-015-080900-
Ashe-Alleghany NC-Surry-Stokes-Rockingham-Caswell-Watauga-Wilkes-
Yadkin-Smyth-Grayson-
410 AM EDT Tue Aug 7 2018

This Hazardous Weather Outlook is for north central North Carolina,
northwest North Carolina and southwest Virginia.

.DAY ONE...Today and tonight.

There is a low probability for widespread hazardous weather.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

There is a low probability for widespread hazardous weather.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Aug 7, 3:25 PM EDT, 1 hour 24 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
325 PM EDT TUE AUG 7 2018

VAZ022-023-072015-
Botetourt-Roanoke-
325 PM EDT TUE AUG 7 2018

...A STRONG THUNDERSTORM WILL AFFECT
CENTRAL ROANOKE AND SOUTHWESTERN BOTETOURT COUNTIES...THE CITY OF
SALEM AND THE CITY OF ROANOKE...

Until 415 PM EDT.

At 324 PM EDT, a strong thunderstorm was located near Catawba, moving
southeast at 10 mph.

Winds in excess of 40 mph and half inch hail are possible with this
storm.

Locations impacted include...
Roanoke...
Salem...
Vinton...
Troutville...
and Catawba.

This includes The following Locations The Salem Fairgrounds and
Roanoke Regional Airport.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

When it is safe to do so, please send your reports of hail of any
size, as well as reports of any wind damage, including downed trees
or large limbs, to the National Weather Service by calling toll free
at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can also be
shared on the National Weather Service Blacksburg Facebook page and
on Twitter.

LAT...LON 3738 7977 3735 7979 3731 7985 3730 7984
      3729 7985 3726 7986 3723 7984 3722 7985
      3722 7987 3721 7988 3718 7990 3716 7993
      3729 8019 3740 8012 3744 8005
TIME...MOT...LOC 1924Z 293DEG 9KT 3736 8006

Loconto
Special weather statement, Aug 7, 3:30 PM EDT, 1 hour 19 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
330 PM EDT TUE AUG 7 2018

VAZ011-013-014-072015-
Giles-Pulaski-Montgomery-
330 PM EDT TUE AUG 7 2018

...A STRONG THUNDERSTORM WILL AFFECT
NORTHEASTERN PULASKI...EAST CENTRAL GILES AND CENTRAL MONTGOMERY
COUNTIES AND THE NORTHEASTERN CITY OF RADFORD...

Until 415 PM EDT.

At 329 PM EDT, a strong thunderstorm was located over Prices Fork,
moving southeast at 10 mph.

Winds in excess of 40 mph and pea size hail are possible with this
storm. Occasional cloud to ground lightning is expected with this
strong thunderstorm, along with a period of torrential rainfall.

Locations impacted include...
Blacksburg...
Christiansburg...
Radford...
Newport...
and Pilot.

This includes The following Location Virginia Tech.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 3724 8020 3724 8019 3704 8037 3719 8064
      3732 8055
TIME...MOT...LOC 1929Z 293DEG 9KT 3721 8051

Loconto
Special weather statement, Aug 7, 3:48 PM EDT, 1 hour 1 minute before
Special Weather Statement
National Weather Service BLACKSBURG VA
348 PM EDT TUE AUG 7 2018

NCZ003>005-072045-
Stokes-Rockingham-Surry-
348 PM EDT TUE AUG 7 2018

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT
EAST CENTRAL SURRY...STOKES AND SOUTHWESTERN ROCKINGHAM COUNTIES...

Until 445 PM EDT.

At 348 PM EDT, radar indicated strong thunderstorms were located
along a line extending from Ayersville to near Hanging Rock State
Park to Pilot Mountain. Movement was southeast at 15 mph.

Wind gusts up to 50 mph and half inch hail are possible with these
storms.

Locations impacted include...
Mayodan...
Madison...
Pilot Mountain...
Walnut Cove...
and Danbury.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

When it is safe to do so, please send your reports of hail of any
size, as well as reports of any wind damage, including downed trees
or large limbs, to the National Weather Service by calling toll free
at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can also be
shared on the National Weather Service Blacksburg Facebook page and
on Twitter.

LAT...LON 3643 8056 3651 8037 3654 8003 3625 7990
      3626 8045 3624 8045
TIME...MOT...LOC 1948Z 329DEG 13KT 3649 8005 3642 8032 3640 8050

Loconto
Special weather statement, Aug 7, 3:56 PM EDT, 53 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
356 PM EDT TUE AUG 7 2018

VAZ013-014-016-017-022-072045-
Pulaski-Floyd-Montgomery-Roanoke-Carroll-
356 PM EDT TUE AUG 7 2018

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT
SOUTHWESTERN ROANOKE...SOUTHEASTERN PULASKI...FLOYD...NORTHEASTERN
CARROLL AND MONTGOMERY COUNTIES AND THE CENTRAL CITY OF RADFORD...

Until 445 PM EDT.

At 354 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Mc Donalds Mill to Christiansburg to
near Allisonia. Movement was southeast at 15 mph.

Winds in excess of 40 mph and pea size hail are possible with these
storms. A wind gust to 37 mph was recorded from these storms near
the National Weather Service office in Blacksburg from these storms.

Locations impacted include...
Blacksburg...
Christiansburg...
Radford...
Floyd...
and Pilot.

This includes The following Location Virginia Tech.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

When it is safe to do so, please send your reports of hail of any
size, as well as reports of any wind damage, including downed trees
or large limbs, to the National Weather Service by calling toll free
at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can also be
shared on the National Weather Service Blacksburg Facebook page and
on Twitter.

LAT...LON 3695 8078 3719 8047 3733 8039 3737 8033
      3721 8002 3717 8004 3716 8009 3713 8012
      3704 8011 3692 8019 3686 8027 3683 8034
      3681 8035 3680 8039 3676 8040 3674 8042
      3675 8045 3671 8046 3664 8055
TIME...MOT...LOC 1954Z 316DEG 12KT 3729 8035 3716 8042 3696 8068

Loconto
Special weather statement, Aug 7, 4:29 PM EDT, 20 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
429 PM EDT TUE AUG 7 2018

VAZ034-035-045-072115-
Amherst-Campbell-Bedford-
429 PM EDT TUE AUG 7 2018

...A STRONG THUNDERSTORM WILL AFFECT
NORTH CENTRAL CAMPBELL...NORTHEASTERN BEDFORD...AND SOUTHWESTERN
AMHERST COUNTIES AND THE CITY OF LYNCHBURG...

Until 515 PM EDT.

At 428 PM EDT, a strong thunderstorm was located over Naola, moving
southeast at 5 mph.

Winds in excess of 40 mph and pea size hail are possible with this
storm.

Locations impacted include...
Lynchburg...
Forest...
Coleman Falls...
Madison Heights...
and Boonsboro.

This includes The following Locations Liberty University and
Lynchburg Airport.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 3744 7901 3743 7902 3742 7901 3726 7919
      3747 7941 3761 7926 3746 7898
TIME...MOT...LOC 2028Z 311DEG 6KT 3749 7927

Loconto
Special weather statement, Aug 7, 4:49 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
449 PM EDT TUE AUG 7 2018

NCZ020-072145-
Yadkin-
449 PM EDT TUE AUG 7 2018

...A STRONG THUNDERSTORM WILL AFFECT
EASTERN YADKIN COUNTY...

Until 545 PM EDT.

At 449 PM EDT, a strong thunderstorm was located over East Bend,
moving southeast at 10 mph.

Wind gusts of 50 to 55 mph and nickel size hail are possible with
this storm.

Locations impacted include...
East Bend...
Enon...
Huntsville...
and Donnaha.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

When it is safe to do so, please send your reports of hail of any
size, as well as reports of any wind damage, including downed trees
or large limbs, to the National Weather Service by calling toll free
at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can also be
shared on the National Weather Service Blacksburg Facebook page and
on Twitter.

LAT...LON 3618 8064 3626 8053 3626 8047 3623 8043
      3622 8043 3621 8045 3617 8044 3614 8044
      3612 8046 3611 8050 3609 8051 3605 8050
      3605 8053
TIME...MOT...LOC 2049Z 318DEG 9KT 3619 8051

Loconto

The office that day

Everything else NWS Blacksburg, VA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 7, 12:10 PM EDTSpecial Weather StatementRNKPulaski35 min
Aug 7, 12:59 PM EDTSpecial Weather StatementRNKBath46 min
Aug 7, 1:35 PM EDTSpecial Weather StatementRNKBland, Tazewell55 min
Aug 7, 3:15 PM EDTSpecial Weather StatementRNKPulaski45 min
Aug 7, 3:25 PM EDTSpecial Weather StatementRNKCity of Roanoke, City of Salem50 min
Aug 7, 3:30 PM EDTSpecial Weather StatementRNKMontgomery45 min
Aug 7, 3:56 PM EDTSpecial Weather StatementRNKFloyd, Montgomery, City of Radford49 min
Aug 7, 4:12 PM EDTSevere Thunderstorm WarningRNKFranklin, Montgomery, Roanoke, City of Roanoke, City of Salem63 min
Aug 7, 4:29 PM EDTSpecial Weather StatementRNKCity of Lynchburg46 min
Aug 7, 4:47 PM EDTAreal Flood AdvisoryRNKAmherst, Bedford, Campbell, City of Lynchburg72 min
Aug 7, 4:56 PM EDTSpecial Weather StatementRNKHenry, Patrick49 min
Aug 7, 5:05 PM EDTSpecial Weather StatementRNKFranklin, Pittsylvania, City of Martinsville40 min
Aug 7, 5:25 PM EDTSpecial Weather StatementRNKCampbell50 min
Aug 7, 5:32 PM EDTSpecial Weather StatementRNKBuckingham58 min
Aug 7, 5:57 PM EDTSpecial Weather StatementRNKHenry, Pittsylvania, City of Danville, City of Martinsville63 min
Aug 7, 6:18 PM EDTSevere Thunderstorm WarningRNKHalifax, Pittsylvania57 min
Aug 7, 6:44 PM EDTSpecial Weather StatementRNKCampbell61 min
Aug 7, 6:51 PM EDTSevere Thunderstorm WarningRNKCampbell, Charlotte, Halifax, Pittsylvania34 min
Aug 7, 7:11 PM EDTSpecial Weather StatementRNKCharlotte49 min
Aug 7, 3:03 PM EDTSpecial Weather StatementRNKStokes42 min
Aug 7, 3:48 PM EDTSpecial Weather StatementRNKStokes57 min
Aug 7, 4:52 PM EDTSevere Thunderstorm WarningRNKYadkin53 min
Aug 7, 6:59 PM EDTSpecial Weather StatementRNKAlleghany46 min
Aug 7, 7:54 PM EDTSpecial Weather StatementRNKSurry51 min

Nearby

Special Weather Statements in North Carolina, 2018Every special weather statement in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.